# SDR USAA2014110500005

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 43,995 hours, 16,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A7997
- Condition: Low Pressure
- Location: Zone 800
- Part time: 42,532 hours, 18,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESS INDICATOR NEEDLE IS IN THE RED.  PART BAD FROM STOCK.  RETURNED BAD PART TO STORE.
